Doctor insights on:
I have hemorrhoids/itch. I get a rash that itches.Around butt put cortisone on it and hermmorrhoid cream .Now blood red oozing?
The veins in the rectum can swell and become puffy when a person has frequent pressure on them from pushing out a bm. This is constipation. The swollen veins can burn, itch, or sometimes become severely painful (from a clot building up inside). Veins in the rectum are called hemorrhoidal veins and the sick, stretched out vein ...Read more
After having p. Fasciitis for years, i got cortisone shots 3 weeks ago. Made it much worse than it's ever been. Will continuing to r.I.C.E. Help?
Yes: And call the doctor and let them know it is worse. ...Read more
Depends: It really depends on the condition being treated. In general terms, cortisone injections relieve inflammation and pain. Other modalities that can sometimes achieve this are: ice, oral medications such as Ibuprofen or steroids, rest, and splinting. Physical or occupational therapy can also sometimes be helpful for musculoskeletal conditions and there is always surgery too. ...Read more
Would not recommend: If you have a fungal skin rash, it is best to use an anti-fungal cream. There are many otc options such as lotrimin, lamisil, tinactin, (tolnaftate) generic clotrimazole, etc. Avoid putting a steroid cream on a fungal rash as it may contribute to the rash progressing rather than resolving. When in doubt, contact your doctor to be sure of the best treatment. Sometimes oral medicine is necessary. ...Read moreSee 1 more doctor answer